Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

P. Koskela - M. Miranda Jr - N. Shammugalingam

Geometric properties of planar BV-extension domains

created by miranda on 16 Nov 2012

[BibTeX]

Published Paper

Inserted: 16 nov 2012
Last Updated: 16 nov 2012

Journal: in "Around the research of Vladimir Maz'ya. {I}"
Volume: 11
Year: 2010
Doi: 10.1007/978-1-4419-1341-8_11}

Abstract:

A domain $\Omega\subset R^2$ is called a $BV$-extension domain if there is a constant $c$ and an extension operator $T:BV(\Omega)\to BV(R^2)$, not necessarily linear, so that $Tu_{
\Omega}=u$ and $\
Tu\
_{BV(R^2)}\leq c \
u\
_{BV(\Omega)}$. The main result of the paper is the following:

Let $\Omega\subset R^2$ be a bounded, simply connected domain. Then $\Omega$ is a $BV$-extension domain if and only if the complement of $\Omega$ is a quasidisk, i.e. for every $x,y\in R^2 \setminus \Omega$ there is a rectifiable curve $\gamma\subset R^2\setminus \Omega$ connecting $x$ and $y$ with $length(γ)\leq C
x−y
$.

Credits | Cookie policy | HTML 5 | CSS 2.1